IJPAM: Volume 93, No. 1 (2014)

FILTER CHARACTERIZATIONS OF PARALINDELÖF
SPACES AND META-LINDELÖF SPACES AND
SOME CONSEQUENT PRODUCT THEOREMS

James E. Joseph$^1$, Bhamini M.P. Nayar$^2$
$^1$Emeritus, Department of Mathematics
Howard University
Washington, DC 20059, USA
$^1$35 E Street NW #709
Washington, DC 20001, USA
Department of Mathematics
Morgan State University
Baltimore, MD 21251, USA


Abstract. Filter characterizations of paralindelöf and meta-Lindelöf spaces are produced. The characterizations are then used to give new proofs of some well-known properties of these spaces. For product spaces, it is also shown that if $X$ and $Y$ are paracompact (respectively, metacompact, paralindelöf, meta-Lindelöf) then $X\times Y$ is paracompact (respectively, metacompact, paralindelöf, meta-Lindelöf), provided that the projection $p: X \times Y
\rightarrow Y$ is closed.


To Dr. Shashi Prabha Arya.


Received: December 27, 2013

AMS Subject Classification: 54D18, 54C10

Key Words and Phrases: paralindelöf, meta-Lindelöf, paracompact, metacompact

Download paper from here.




DOI: 10.12732/ijpam.v93i1.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 1
Pages: 109 - 120

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).